# SDR DHL2005747503

- Difficulty date: July 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MID-FLAP T/E APPROX 61" FROM INBD END HAVE DELAMINATION.  REPAIRED LT INBD MID FLAP T/E AT APPROX 61" FROM INBD END IAW B-727 SRM 51-40-20 PAR 20-22 BY INSTALLING DOUBLER REPAIR.
